T Nation

Testosterone Cyp - Sides


Hey, about 9 weeks into Test Cyp (500mg a week)
Around week 6-7 started getting light headaches every other day but now I am on week 9 and getting headaches every day and a few times a day.
My BP averages 150/60. I do have pre-hypertension off cycle so my BP has not really changed at all. I also drink probably 4 Litres of water a day easily.
Also I am taking like 6 small, soft, almost runny shits a day.

Is this normal? What is the fix?
I have nolva kicking around should I start taking that?
Or should I reduce the test?

I have Arimedex coming in the mail would this help?

Because I am thinking it could be estrogen related?

So basically, Just want to know if this is normal and what should I do? Thanks


Check hematocrit


Ok, I will get it checked. Thanks


also raging boners

All jokes aside my blood gets thick as shit too I go dump blood every 90


My boners seriously wake me up at night, shit gets annoying after a while haha


Do you go donate or get blood letting at the doctor?


You started your cycle without even having an AI on hand? Who does that?


[quote]JayOsler wrote:
Do you go donate or get blood letting at the doctor?[/quote]

I do it myself but you can just go donate


Test only figured, was good to go. Had nova kicking around.
But your right. Doesn’t hurt to have ai kicking around though.

But… Turns out it is just tension headache and a change of fibre in diet.
Hemocrit is good.


what was your hematocrit at?


Donate blood its safe and a good deed. Also it helps thin your blood. Drink a glass of redwine every now & then. Also take asprin once a day.